# SDR CA981125030

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Transmission
- Part number: 206040002025
- Condition: Making Metal
- Location: Main Rotor
- Part time: 11,893 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) MAIN ROTOR TRANSMISSION MAKING METAL (FLAKES).  THE TRANSMISSION INCREASED 25C.  SLIGHT OIL PRESSURE DECREASE.
